# SDR DXTA2025021402355

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N219QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6062
- Aircraft time: 7,590 hours, 4,184 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WE WERE UNABLE TO CLOSE THE MAIN CABIN DOOR WE HAD  CAS MESSAGE -PAXDOOR OUT HNDL AND GREEN INDICATIONS NOT ALIGN. CORRECTIVE ACTION: OPERATIONAL CHECKS COULD NOT DUPLICATE THE DISCREPANCY. OPS CHECK GOOD. IAW CL650 AMM 52-11-00.
